# SDR R61A201406220771

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 2,365 hours, 1,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011370
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,364 hours, 1,574 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENACE R & R THE POWER SUPPLY IAW AMM AND OPS CHECKED GOOD.
